# SDR 03FDEA02196

- Difficulty date: December 14, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70494
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RIGHT TUNNEL BETWEEN STA 6-30 TO STA 6-50 AROUND NR 41 LONGERON, INTERCOSTAL FOUND CRACKED.  REMOVED CRACKED INTERCOASTAL AS PER SRM 51-31-01, VOL.II AND   FABRICATED NEW   INTERCOASTAL AS PER DRAWING ACA7049. INSTALLED NEW INTERCOASTAL AT FORWARD   CARGO R/H   TUNNEL BETWEEN STA 6-30 TO STA 6-50 AROUND NO. 41 LONGERON AS PER SRM 51-31-01,   VOL.II.
